Home Page

Author Index

Reviewer Index

Editorial Index

     JJMS Lastest Issue
 Jordanian Journals  

Editorial Board

  - Editors  
  - Associate Editorial Board  
Advisory Board  

Forthcoming Papers

Latest Issue

Back Issues

Publication Ethics  
Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  



Latest Issue

Volume 10, No. 4, December 2017




On Cones Associated With Schauder Frames

In this paper, we de ne cone CF associated with Schauder frame F =
({xn}; {fn}) in Banach spaces. A necessary and su cient condition for a cone CF to be normal has been given. Also, we have obtained a su cient condition for the cone CF to be minihedral and show that the converse is not true in general.
Moreover, we have given some necessary and su cient conditions for the cone CF to be generating and has a bounded base. Finally, a characterization of normalized Schauder frames of type P , al+ and w0 and a su cient condition for the cone CF1 associated with normalized shrinking Schauder frame F1 = {(enxn; enfn)} has been given.



Shah Jahan

Varinder Kumar


JJMS, 2017, 10(4),265-280

Holomorphic Functions of Several Complex Variables

The aim of this paper is to give some results on the generalization of theorem the Guelfond.


Chahrazed Harrat

Bachir Djebbar


JJMS, 2017, 10(4),281-295

Computing Intersections, Dual and Divisorial Closure of Ideals in A Class of Rings

Let D be an integral domain, X an indeterminate over D and let n be
a positive integer. The set fa0 + a1Xn + a2X3 + anXn j ai 2 Dg is a subrings of D[X] denoted by D+XnD[X]. This class of subrings is studied in [1] for n = 2.
In this article we nd explicit formulas to compute nite intersections, dual and divisorial closure of monomial ideals of D + XnD[X].


S. U. Rehman

N. Siddique

JJMS, 2017, 10(4),297-306

A New Characterization of PSL(3; q)

In this paper, we will show that the simple group PSL(3; q) can be
uniquely characterized by order and one conjugacy class length, where q is a prime power. A main consequence of our result is the validity of Thompson's conjecture under a weak condition for the group under consideration.



Alireza Khalili Asboei


JJMS, 2017, 10(4),307-317

Quasi-Zariski Topology on the Quasi-Primary Spectrum of A Module

Let R be a commutative ring with a nonzero identity and M be a
unitary R-module. A submodule Q of M is called quasi-primary if Q
M and, whenever r 2 R, x 2 M, and rx 2 Q, we have r 2 p(Q : M) or x 2 radQ. A submodule N of M satis es the primeful property if and only if M=N is a primeful R-module. We let q:Spec(M) denote the set of all quasi-primary submodules of M satisfying the primeful property. The aim of this paper is to introduce and study a topology on q:Spec(M) which is called quasi-Zariski topology of M. We investigate, in particular, the interplay between the properties of this space and the algebraic properties of the module under consideration. Modules whose quasi-Zariski topology is, respectively T0, T1 or irreducible, are studied, and several characterizations of such modules are given. Finally, we obtain conditions under which q:Spec(M) is a spectral space.


Mahdi Samiei

Hosein Fazaeli Moghimi


JJMS, 2017, 10(4),319-345